MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CUP: MPACT ACETABULAR SHELL 58 MULTI-HOLE

MEDACTA INTERNATIONAL SA CUP: MPACT ACETABULAR SHELL 58 MULTI-HOLE
Model Number 01.32.158MH
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 03/05/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 08 april 2021.Lot 1811208: (b)(4) items manufactured and released on 17-apr-2019.Expiration date: 2024-04-03.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
Revision surgery performed following cup loosening after about 2 years from the primary surgery.Primary performed in 2019, exact date unknown.
 
Additional Manufacturer Narrative
On (b)(6) we were informed about the primary surgery date.The event description has been updated.
 
Event or Problem Description
Revision surgery performed following cup loosening 1 year and 4 months after primary.

Brand Name
CUP: MPACT ACETABULAR SHELL 58 MULTI-HOLE
Common Device Name
ACETABULAR SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11743642
Report Number3005180920-2021-00336
Device Sequence Number19861799
Product Code LPH
UDI-Device Identifier07630030810909
UDI-Public07630030810909
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K132879
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/03/2024
Device Model Number01.32.158MH
Device Catalogue Number01.32.158MH
Device Lot Number1811208
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2021
Supplement Date Received by Manufacturer03/30/2021
Initial Report FDA Received Date04/29/2021
Supplement Report FDA Received Date07/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR